# SDR ASOA2012072701993

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 16,713 hours, 15,667 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Part time: 986,760 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING INTERIOR EMERGENCY LIGHT OUT.  R & R INTERIOR EMERGENCY EXIT LIGHT BULB IAW AMM 33-51-14.
